# SDR TIPR2020120244182

- Difficulty date: October 15, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Part number: 007047011
- Condition: Corroded
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE MAIN CABIN WINDOW PLUG HAS CORROSION ON THE FORWARD EDGE BETWEEN STA 500B AND 500C, REPLACED WINDOW PLUG.
